... after I started taking it I saw Improvements and when I finished it the problem started to come again what should I do? I used to have bed wetting problems every night before I started taking it but after that I have bedwetting once every 3-4 days and after I stopped it came back again.
Anytime I see a person who has a bedwetting problem, I would suggest being checked for diabetes. My son use to do the same thing. Everyone would tell him he was lazy or what was the big deal about getting up to use the bathroom? They would get angry at him on over night visits with the Ex. This could possibly be a reason, but yet this is only my personal opinion. It couldn't hurt to check and make sure. I really had no clue at all this was why he was wetting the bed at night. He had no other symptoms to make me even think this was his problem. Other than that, talk to your Physician and maybe changing medications. Make sure not to drink anything after 7pm, if you are falling asleep a few hours later. Watch the caffeine intake. I do hope you find the answer you are looking for. I wish I could give you the magic answer, but this is all I can suggest. Good luck1
You should look into treating the problem immediately. At 18, you should not wet the bed.
There are a number of bedwetting alarms available in the market that may work for you. These are medical devices aimed at helping a child overcome bedwetting in weeks. I recommend Chummie - www.chummie.com
But you also need to go see a doctor just to make sure there is no other underlying medical condition.
- Imipramine Information for Consumers
- Imipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 17 Jul 2011 • 1 answer
Posted 16 Dec 2011 • 8 answers
Posted 4 Apr 2013 • 1 answer
Posted 3 May 2016 • 1 answer